# SDR SWAA2023082382523

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT LEVEL BS1016 AT VERTICAL STABILIZER 2023-461410<[01] REPLACED ANGLE AND FASTENERS LOC BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 176A3100 SHEET 4 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOC BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 176A3101 SHEET 4 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  REPLACED ANGLE AND FASTENERS LOC BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 176A3101 SHEET 4 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.
